# SDR IPXA2023040592621

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 29,026 hours, 19,134 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** W/ NORM FUEL FLOW WE ENDED UP W/ A 1200LB FUEL INBALANCE. PREV CREW TOLD US FROM ONT TO IAH HAD 2000LB INCABLENCE. POSS FUEL MIGRAT LT SIDE THE LOW SIDE. T/S FIM 28-21-00 FND NO EXTERNAL LEAKS. DEF PER 28-21-00-0702-001 A/C MAY BE OP FOR A MAX OF 4 FLT PROVIDED IMBAL RATE IS NOT MRE THN 1000LBS AN HR. THIS OPENS D806397TROUBLESHOT PER FIM 28-21-00-810-801. NO LEAKS IN CROSS FEED VALVE OR ENGINE FUEL FEED OR REFUEL MANIFOLDS. THIS CLEARS 806397
